m+Medelevator.RU
← Поиск публикаций
Military medicine · 2020

Case Report: Buprenorphine Induction Using Transdermal Buprenorphine in a Veteran With Opioid Use Disorder and Psychosis, Managing Precipitated Withdrawal.

Клинический случайСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kinasz Kathryn R, Herbst Ellen D, Kalapatapu Raj K

Аннотация

Buprenorphine induction can lead to precipitated opioid withdrawal, even when using novel techniques such as transdermal buprenorphine. Involuntary limb movements are a distressing symptom of precipitated withdrawal that can be difficult to treat. We report a case of a military veteran transitioning from methadone to buprenorphine for the treatment of opioid use disorder (OUD) using small doses of transdermal buprenorphine. Herein, we review the literature associated with opioid withdrawal-related restlessness. Despite the known risk of concurrent benzodiazepine and buprenorphine administration, including decreased respiratory rate and death, we present a clinical presentation in which this medication combination may be necessary while under medical supervision. We suggest a stepwise algorithm for pharmacotherapy in patients experiencing involuntary limb movements associated with precipitated withdrawal. To safeguard the success of medication-assisted treatment (MAT) for opioid addiction, clinicians should be aware of potential clinical challenges when managing precipitated opioid withdrawal in patients with complex psychiatric comorbidities.

Предметные рубрики MeSH